MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Catalog Number CAL-DS2113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dyspareunia (4505)
Date of Event 05/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per 522/cec: (b)(6) 2023 - desara one implanted; cystoscopy confirmed no surgical injury.Subject discharged on the same day without issue.Subject reported de novo dyspareunia beginning may 31, 2023.Event is considered ongoing.Treatment for this event included revision / resurgery on (b)(6) 2023.Sling was removed and a new sling placed.Cec adjudicated the ae is possibly related to device and/or sling procedure.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key18369387
Report Number3003990090-2023-01573
Device Sequence Number18037326
Product Code PAH
UDI-Device Identifier00890594000971
UDI-Public00890594000971
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/08/2024
Device Catalogue NumberCAL-DS2113
Device Lot NumberN12011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age43 YR
Patient SexFemale
Patient RaceWhite